# SDR DLL10961233

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.0 CRACK WAS FOUND IN THE IWS 555 UPPER CAP BETWEEN STR 19 AND 20.  A REPAIR ANGLE WAS SPLICED IN. REV A CHANGES THE FWD CUT LOCATION, REV B REMOVED FWD CUT LOCATION AND EXTENDS SPLICE FROM STR 13 TO THE FWD END OF RIB CAP, REV C CHANGES TIME-LIMIT INSTRUCTINS TO ADD REPAIR FOR MISDRILLED HOLE, REV D ADDS FAA APPROVAL.
